MAUDE Adverse Event Report: TURN MEDICAL, LLC. PRONOVA O2 THERAPY SYSTEM; BED, PATIENT ROTATION, POWERED

TURN MEDICAL, LLC. PRONOVA O2 THERAPY SYSTEM; BED, PATIENT ROTATION, POWERED
Catalog Number PTS001
Medical Device Problem Codes Electrical Overstress (2924); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During use of the device, error code 101 - patient frame rotation stall detected was generated.Per the instructions for use (ifu), this error instructs the user to ensure that no obstacles are preventing rotation of the patient frame, verify that the patient is centered and secured between the side supports, and contact turn medical technical support if the issue persists.The facility employee followed the troubleshooting instructions and subsequently contacted turn medical when the issue was not resolved.A turn medical employee visited the facility and conducted a reboot and additional troubleshooting steps.An additional error code, 703 - system error (rmcu under voltage limit), was generated.Per the ifu, this error instructs the user to shut down the system, place the patient surface in a safe position using the manual cpr lever and emergency column down switches prior to shutdown, and contact turn medical technical support before restarting the system.A service request was subsequently initiated.On 21 may 2026, the turn medical service representative replaced the drive motor, belt, and rmcu board.Following completion of repairs, the device was verified to be operational.The cause of the stalled rotation could not be definitively determined.One contributing factor may be related to the patient's weight, which was reported to be approximately 380 lbs.; higher patient weights can affect weight distribution during rotation and contribute to belt slippage, potentially triggering a stall rotation error.
 
Event or Problem Description
Turn medical is submitting this report out of an abundance of caution.On (b)(6) 2026, during use of the pronova o2 therapy system, an error code indicating that the patient frame rotation had stalled was displayed.Per the on screen instructions, the user contacted turn medical.A turn medical employee visited the facility the same day to evaluate the issue.A complete system shutdown was performed; however, upon restart, an additional error code was generated.Facility staff were advised to exchange the bed, and a replacement system was provided on (b)(6) 2026.The patient was transferred to the new bed, and therapy was resumed without complication.The patient tolerated the transfer without decompensation or clinical concern, and no staff safety issues were reported.Following the transfer, additional in-service training was provided to day shift and night shift staff or (b)(6) 2026, with further training scheduled for (b)(6) 2026.During evaluation of this incident, turn medical did not identify any death, injury, or delay in therapy.This report is being submitted for the identified malfunction in the event that it were to recur.This incident will be tracked for any increase in trends.

Brand Name
PRONOVA O2 THERAPY SYSTEM
Common Device Name
BED, PATIENT ROTATION, POWERED
Manufacturer (Section D)
TURN MEDICAL, LLC.
1160 arion pkwy
ste 102
san antonio TX 78216
Manufacturer (Section G)
TURN MEDICAL, LLC
1160 arion pkwy
ste 102
san antonio TX 78216
Manufacturer Contact
denise valencia
1160 arion pkwy
ste 102
san antonio, TX 78216
2105083832
MDR Report Key25504493
Report Number3016947689-2026-00002
Device Sequence Number21463943
Product Code IKZ
UDI-Device Identifier00860006962203
UDI-Public00860006962203
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPTS001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2026
Initial Report FDA Received Date06/15/2026
Date Device Manufactured01/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient Weight172 KG